@article{lmcs:4458,
    title      = {Bisimulations for Delimited-Control Operators},
    author     = {Dariusz Biernacki and Sergueï Lenglet and Piotr Polesiuk},
    url        = {https://lmcs.episciences.org/4458},
    doi        = {10.23638/LMCS-15(2:18)2019},
    journal    = {Logical Methods in Computer Science},
    issn       = {1860-5974},
    volume     = {Volume 15, Issue 2},
    eid        = 13,
    year       = {2019},
    month      = {May},
    keywords   = {Computer Science - Logic in Computer Science},
}